MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA; PROLYSTICA HP ENZYMATIC MANUAL CLEANER

STERIS CORPORATION PROLYSTICA; PROLYSTICA HP ENZYMATIC MANUAL CLEANER
Model Number 1C2408
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow-up, it was determined that the user facility was a new user to the prolystical hp enzymatic manual cleaner.The prolystica hp enzymatic manual cleaner safety data sheet states, "avoid all unnecessary exposure.Personal protective equipment should be selected based upon the conditions under which this product is handled or used.Protective clothing.Gloves.Protective goggles.Wear rubber gloves or latex-free gloves.Wear chemical splash goggles or safety glasses.Wear suitable protective clothing.Work in well-ventilated zones or use proper respiratory protection.In fine dispersion/spraying/misting: wear suitable respiratory equipment." the lot history record was reviewed.No abnormalities were noted.There have been no other complaints associated with this lot.The customer stated that they could not use the proper ppe as indicated in the safety data sheet.It is likely that user error caused or contributed to the reported event.The customer has elected to discontinue use of the prolystica hp enzymatic manual cleaner.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that 5 employees experienced headaches when using prolystica hp enzymatic manual cleaner.The employees self-treated with advil and tylenol.
 
Additional Manufacturer Narrative
Through follow-up with the user facility, it was determined that the employees were wearing ppe at the time of the reported event.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.

Brand Name
PROLYSTICA
Common Device Name
PROLYSTICA HP ENZYMATIC MANUAL CLEANER
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key17885376
Report Number1937531-2023-00003
Device Sequence Number15202273
Product Code FLG
UDI-Device Identifier00724995211561
UDI-Public(01)00724995211561(17)250501(10)324094
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model Number1C2408
Device Catalogue Number1C2408
Device Lot Number(10)324094
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer09/11/2023
Not provided
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date11/01/2023
01/24/2025
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown